Alert archive / Ohio / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 152, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at Nov 15, 2020, 10:48 AM EST for 5 counties in Ohio. It was in force for 57 min. 13 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Nov 15, 2020, 10:48 AM EST (15:48 UTC)
- Expired
- Nov 15, 2020, 11:45 AM EST
- In force
- 57 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Hancock County, OH, Ottawa County, OH, Sandusky County, OH, Seneca County, OH, Wood County, OH
The radar
The Cleveland radar (KCLE), 117 km from the middle of the area, began a volume at 15:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 15, 11:00 AM EST | TSTM WND GST 44 | 2 Wnw Tontogany, OH | MESONET STATION AU885 1 WNW TONTOGANY. |
| Nov 15, 11:09 AM EST | TSTM WND GST 61 | 2 Sw Findlay, OH | ASOS STATION KFDY FINDLAY. |
| Nov 15, 11:10 AM EST | TSTM WND DMG | 1 E Perrysburg, OH | SEMI BLOWN OVER ON I-75. |
| Nov 15, 11:10 AM EST | TSTM WND DMG | 2 Ese North Baltimore, OH | SEMI BLOWN OVER ON I-75. |
| Nov 15, 11:12 AM EST | TSTM WND GST 55 | 1 Sse Rossford, OH | PEA SIZE HAIL ALSO. |
| Nov 15, 11:12 AM EST | TSTM WND GST 60 | Findlay, OH | WIND GUST 50-60 MPH AND PEA SIZE HAIL. |
| Nov 15, 11:14 AM EST | TSTM WND GST 50 | 3 Se Pemberville, OH | PEA SIZE HAIL ALSO. |
| Nov 15, 11:15 AM EST | TSTM WND GST 55 | 1 Sse Walbridge, OH | ASOS STATION KTDZ TOLEDO. |
| Nov 15, 11:27 AM EST | TSTM WND DMG | Genoa, OH | MULTIPLE TREES REPORTED DOWN AROUND THE CITY. |
| Nov 15, 11:30 AM EST | TSTM WND DMG | Clay Center, OH | MULTIPLE TREES DOWN AROUND TOWN. |
| Nov 15, 11:32 AM EST | TSTM WND DMG | Elmore, OH | MULTIPLE TREES REPORTED DOWN AROUND THE AREA. |
| Nov 15, 11:41 AM EST | HAIL 0.7 | Tiffin, OH | |
| Nov 15, 11:45 AM EST | TSTM WND DMG | Port Clinton, OH | MULTIPLE TREES AND POWERLINES DOWN ACROSS THE AREA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this severe thunderstorm warning; the first came 21 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 3.8 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 468 m above ground
- 0-6 km bulk shear
- 78 kt
- 0-1 km storm-relative helicity
- 466 m²/s²
- 0-3 km storm-relative helicity
- 424 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
212
WUUS51 KCLE 151548
SVRCLE
OHC063-123-143-147-173-151645-
/O.NEW.KCLE.SV.W.0152.201115T1548Z-201115T1645Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
1048 AM EST Sun Nov 15 2020
The National Weather Service in Cleveland has issued a
* Severe Thunderstorm Warning for...
Ottawa County in northwestern Ohio...
Western Seneca County in northwestern Ohio...
Sandusky County in northwestern Ohio...
Wood County in northwestern Ohio...
Hancock County in northwestern Ohio...
* Until 1145 AM EST.
* At 1048 AM EST, severe thunderstorms were located along a line
extending from near Holgate to near Cridersville, moving northeast
at 55 mph.
HAZARD...70 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to
mobile homes, roofs, and outbuildings.
* Locations impacted include...
Toledo, Findlay, Bowling Green, Tiffin, Fremont, Fostoria, Port
Clinton, Bluffton, Perrysburg, Oregon, Rossford, Northwood, North
Baltimore, Oak Harbor, Gibsonburg, Genoa, Woodville, McComb, Weston
and Elmore.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4141 8388 4146 8375 4162 8357 4162 8319
4166 8312 4158 8297 4152 8298 4152 8292
4155 8286 4161 8283 4152 8273 4146 8301
4099 8319 4099 8346 4082 8388
TIME...MOT...LOC 1548Z 241DEG 49KT 4119 8404 4065 8424
HAIL...0.75IN
WIND...70MPH
$$
Kahn2 follow-up statements
217
WWUS51 KCLE 151609
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
1109 AM EST Sun Nov 15 2020
OHC063-123-143-147-173-151645-
/O.CON.KCLE.SV.W.0152.000000T0000Z-201115T1645Z/
Ottawa OH-Seneca OH-Sandusky OH-Wood OH-Hancock OH-
1109 AM EST Sun Nov 15 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 AM EST
FOR OTTAWA...WESTERN SENECA...SANDUSKY...WOOD AND HANCOCK COUNTIES...
At 1108 AM EST, severe thunderstorms were located along a line
extending from near Weston to near Lima, moving northeast at 55 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Toledo, Findlay, Bowling Green, Tiffin, Fremont, Fostoria, Port
Clinton, Bluffton, Perrysburg, Oregon, Rossford, Northwood, North
Baltimore, Oak Harbor, Gibsonburg, Genoa, Woodville, Elmore, Arcadia
and Rawson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4099 8388 4117 8367 4142 8371 4147 8374
4162 8357 4162 8319 4166 8312 4158 8297
4152 8298 4152 8292 4155 8286 4161 8283
4152 8273 4146 8301 4099 8319 4099 8346
4082 8388
TIME...MOT...LOC 1608Z 241DEG 49KT 4129 8380 4075 8400
HAIL...<.75IN
WIND...70MPH
$$
Kahn972
WWUS51 KCLE 151631
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
1131 AM EST Sun Nov 15 2020
OHC063-173-151641-
/O.CAN.KCLE.SV.W.0152.000000T0000Z-201115T1645Z/
Wood OH-Hancock OH-
1131 AM EST Sun Nov 15 2020
...THE SEVERE THUNDERSTORM WARNING FOR WOOD AND HANCOCK COUNTIES IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
LAT...LON 4114 8342 4144 8323 4162 8323 4162 8317
4166 8312 4158 8297 4152 8298 4152 8292
4155 8286 4161 8283 4152 8273 4146 8301
4099 8319 4099 8342
TIME...MOT...LOC 1631Z 270DEG 49KT 4142 8349 4088 8369
$$
OHC123-143-147-151645-
/O.CON.KCLE.SV.W.0152.000000T0000Z-201115T1645Z/
Ottawa OH-Seneca OH-Sandusky OH-
1131 AM EST Sun Nov 15 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 AM EST
FOR OTTAWA...WESTERN SENECA AND CENTRAL SANDUSKY COUNTIES...
At 1131 AM EST, severe thunderstorms were located along a line
extending from 6 miles west of Woodville to Arlington, moving east at
55 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Tiffin, Fremont, Fostoria, Port Clinton, Oak Harbor, New Riegel,
Ballville, Catawba Island, Marblehead, Bettsville, Lindsey, Rocky
Ridge, Helena, Burgoon, Bascom, Kansas and Stony Prairie.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4114 8342 4144 8323 4162 8323 4162 8317
4166 8312 4158 8297 4152 8298 4152 8292
4155 8286 4161 8283 4152 8273 4146 8301
4099 8319 4099 8342
TIME...MOT...LOC 1631Z 270DEG 49KT 4142 8349 4088 8369
HAIL...<.75IN
WIND...70MPH
$$
KahnWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 15, 10:09 AM EST, 39 minutes earlier.
Area forecast discussion, Nov 15, 10:09 AM EST, 39 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
1009 AM EST Sun Nov 15 2020
.SYNOPSIS...
A strong cold front will move across the region today as
deepening low pressure moves from the upper Great Lakes to
western Quebec tonight. High pressure will briefly build across
the area from the south Monday before a trough moves across the
Great Lakes Monday night through Tuesday.
&&
.NEAR TERM /THROUGH MONDAY/...
Deepening low pressure over Lake Superior will drift northeastward
through the day. A strong cold front, as of 15Z located along
the I-69 corridor in eastern Indiana, will race across the
region through the day.
Focus on the next few hours is a line of convection that is
strengthening ahead of the cold front, moving into northwest OH
as of now. Could see some stronger gusts with the convection, as
highlighted by the recent SPC mesoscale discussion and Day 1
severe weather outlook upgrade to a marginal risk. The
significant gradient and the pressure rises in the wake of the
front should allow for some very strong winds to move across the
region. Believe the corridor of strongest winds will be across
the western CWA, mainly near and west of a line from Sandusky to
Mansfield to Mount Gilead and then along the immediate
lakeshore. This region has been upgraded to a high wind warning
with gusts approaching 60 mph. Elsewhere the wind advisory
continues with gusts of 50 to 55 mph possible. Temperatures have
surged a bit more than anticipated ahead of the front so we
have nudged highs up. Highs should be in the mid to upper 50's.
However a few locations across the south and in the better
downsloping areas may see 60 degrees. After late morning highs
temperatures should begin to fall.
Any remaining showers should dissipate with the setting sun
across much of the region. Winds will remain breezy to windy
through the night but the large gusts should end by late
evening. Attention then shifts to some lake effect showers.
Fortunately most of this activity will be over the lake into
western NY. However we will need to monitor closely from Lake
County to Erie County, PA. As temperatures cool overnight we
could see some of the showers mix with or change over to snow.
Any accumulations would likely be along the ridge over NW PA
from near Edinboro to Findley lake, NY. Amounts of a dusting to
maybe an inch will be possible. Lows tonight in the 30's.
High pressure will attempt to ridge northward across Ohio from
the south on Monday. Expect there will be some lake effect
showers over NW PA that could wobble back into NE OH as winds
veer slightly. This activity is expected to dissipate ahead of
the next trough that may impact the region before sunset on
Monday. So expect all locations away from the lake influence to
be dry with sunshine on Monday. Highs will range from the upper
30s across inland NW PA to the upper 40's across NW OH.
&&
.SHORT TERM /MONDAY NIGHT THROUGH WEDNESDAY NIGHT/...
Broad upper level trough will persist across the eastern portions of
the United States as upper level ridge builds over the central
Plains states through Wednesday. The amplification of the ridge will
cause deepening of the trough as it reaches the eastern seaboard
Tuesday night into Wednesday. Eventually by Wednesday night the
upper level ridge pushes east forcing the trough off the coast
resulting in nearly zonal flow across the country by Thursday
morning.
The upper level trough will result in a post-frontal surface trough
that will move southeast across the area Monday night. A swath of
moisture associated with the surface trough will move southeast
along the trough axis and extend mostly across northeast Ohio and
northwest Pennsylvania. This will help to enhance any lake effect
precipitation expected. Fairly strong cold air advection will take
place through Tuesday night resulting in widespread surface
temperatures dropping into the middle and upper 20s. Warmest
temperatures will obviously be along the lakeshore due to the
onshore flow off the lake. Warm influence of the lake should cause
a mix of rain/snow along the lakeshore and mainly snow inland
Tuesday night. There is the possibility for some accumulating snow
with an inch or two most areas in the northeast and locally higher
amounts in the higher elevations Tuesday night. Lake effect will
begin to wane slowly Wednesday through Wednesday night as high
pressure ridge begins to build east into the region.
The advancing high pressure ridge after the passage of the cold
front and surface trough will bring a return back to fair weather
across much of the of the forecast area. Depending on exact
trajectory of the winds, there could be a few brief sprinkles or
snow flurries (graupel) that could develop over Toledo and Findlay
as lake effect develops off Lake Michigan in northwest flow.
Otherwise, cold air advection will drop temperatures into the lower
to middle 30s Monday night, upper 30s to lower 40s Tuesday, and
middle 30s to lower and middle 40s Wednesday. Some warming will take
place as the high shifts slightly east Wednesday night with lows in
the middle 30s west to lower and middle 20s east.
&&
.LONG TERM /THURSDAY THROUGH SATURDAY/...
Overall upper level pattern is beginning to shift to a more zonal
flow pattern across the lower 48 states. Fast moving shortwave
troughs will move through the mean flow during this forecast period.
Surface high is progged to shift off the East Coast and continue to
produce some warm air advection into the local area. This will
result in a fairly dry pattern as much of the moisture associated
with the shortwaves remain north of the forecast area. Exception is
Thursday night where the trailing end of the moisture field may
slide east into the region and bring a bit of precipitation. A weak
cold front will also approach the area as well during the latter
periods but is expected to be mostly dry. Since moisture is limited,
will keep forecast dry for now. A warming trend is expected to
develop through this period on the west side of the high pressure
center.
&&
.AVIATION /12Z Sunday THROUGH Thursday/...
VFR conditions will continue until the cold front gets closer
to the region. A line of convection will move across the region
from west to east early this morning along a pre frontal trough
and could develop along the cold front that will race eastward
across the region from mid morning through mid afternoon. MVFR/IFR
conditions will be possible with each line of convective showers.
Otherwise believe there will only be patchy MVFR across the
region. In the wake of the cold front the MVFR ceilings will be
with the lake effect cloud cover that will mainly impact extreme
NE OH into NW PA, likely closer to the lake.
Winds will be the main story of the day. Expect a southerly
direction this morning becoming southwest to west with the cold
front passage. Low level jet moves into the region this morning
with LLWS likely across the eastern TAF sites where surface wind
speeds are a little slower increasing. Stronger winds will mix
to the surface near and in the wake of the cold front. Gusts to
50 knots will be possible across NW OH and along the lakeshore.
Elsewhere 40 to 45 knot gusts will be common.
Outlook...Non-VFR possible from lake-effect showers and clouds
Sunday night through Tuesday.
&&
.MARINE...
Winds will be increasing dramatically through the day today as a
strong cold front moves east across the lake this morning into this
afternoon. Upper level winds are expected to mix down to the surface
and produce some strong gusty winds on the lake. Strong enough to
support a minimal storm warning criteria event for later this
afternoon into the evening hours over the eastern half of the lake.
The rest of the lake will see gale force winds today into tonight.
Winds will diminish late tonight into Monday. A gradual decline in
the winds and subsiding waves will take place through Thursday as
high pressure builds east across the Ohio Valley extending a ridge
north over the lake.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...High Wind Warning until 11 PM EST this evening for OHZ010>014-
089.
Wind Advisory until 1 PM EST this afternoon for OHZ010>014-089.
Wind Advisory until 7 PM EST this evening for OHZ020>023-
030>033-038-047.
High Wind Warning until 7 PM EST this evening for OHZ003-
006>009-017>019-027>029-036-037.
Wind Advisory until 11 AM EST this morning for OHZ003-006>009-
017>019-027>029-036-037.
PA...High Wind Warning until 11 PM EST this evening for PAZ001-002.
Wind Advisory until 1 PM EST this afternoon for PAZ001-002.
Wind Advisory until 7 PM EST this evening for PAZ003.
MARINE...Low Water Advisory until 7 AM EST Monday for LEZ142>144-
162>164.
Gale Warning until 4 AM EST Monday for LEZ142>144-162>164.
Gale Warning until 7 AM EST Monday for LEZ145-146-165-166.
Storm Warning from 2 PM this afternoon to 9 PM EST this
evening for LEZ147>149-167>169.
Gale Warning until 2 PM EST this afternoon for LEZ147>149-
167>169.
&&
SYNOPSIS...MM
NEAR TERM...Greenawalt/MM
SHORT TERM...Lombardy
LONG TERM...Lombardy
AVIATION...MM
MARINE...LombardyHazardous weather outlook, Nov 15, 4:31 AM EST, 6 hours 17 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 431 AM EST Sun Nov 15 2020 LEZ142>144-162>164-160945- Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie nearshore waters from The Islands to Vermilion OH- Lake Erie open waters from Maumee Bay to Reno Beach OH- Lake Erie open waters from Reno Beach to The Islands OH- Lake Erie open waters from The Islands to Vermilion OH- 431 AM EST Sun Nov 15 2020 ...GALE WARNING IN EFFECT UNTIL 4 AM EST MONDAY... ...LOW WATER ADVISORY IN EFFECT FROM NOON TODAY TO 7 AM EST MONDAY... This Hazardous Weather Outlook is for central Lake Erie and western Lake Erie. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. Low Water Advisory. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Low Water Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LEZ145-146-165-166-160945- Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie open waters from Vermilion to Avon Point OH- Lake Erie open waters from Avon Point to Willowick OH- 431 AM EST Sun Nov 15 2020 ...GALE WARNING IN EFFECT UNTIL 7 AM EST MONDAY... This Hazardous Weather Outlook is for central Lake Erie. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LEZ061-147>149-167>169-160945- Lake Erie open waters from Ripley to Buffalo NY- Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH- Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- Lake Erie open waters from Willowick to Geneva-on-the-Lake OH- Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie open waters from Conneaut OH to Ripley NY- 431 AM EST Sun Nov 15 2020 ...GALE WARNING IN EFFECT UNTIL 2 PM EST THIS AFTERNOON... ...STORM WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 9 PM EST THIS EVENING... This Hazardous Weather Outlook is for central Lake Erie and eastern Lake Erie. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. Storm Warning. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. OHZ003-006>009-017>019-027-028-036-160945- Lucas-Wood-Ottawa-Sandusky-Erie-Hancock-Seneca-Huron-Wyandot- Crawford-Marion- 431 AM EST Sun Nov 15 2020 ...WIND ADVISORY IN EFFECT UNTIL 11 AM EST THIS MORNING... ...HIGH WIND WARNING IN EFFECT FROM 11 AM THIS MORNING TO 7 PM EST THIS EVENING... This Hazardous Weather Outlook is for north central Ohio and northwest Ohio. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. High Wind Warning. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. OHZ020>023-030>033-038-047-PAZ003-160945- Medina-Summit-Portage-Trumbull-Ashland-Wayne-Stark-Mahoning-Holmes- Knox-Crawford- 431 AM EST Sun Nov 15 2020 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 7 PM EST THIS EVENING... This Hazardous Weather Outlook is for north central Ohio, northeast Ohio and northwest Pennsylvania. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. OHZ010>014-089-160945- Lorain-Cuyahoga-Lake-Geauga-Ashtabula Inland-Ashtabula Lakeshore- 431 AM EST Sun Nov 15 2020 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 1 PM EST THIS AFTERNOON... ...HIGH WIND WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 11 PM EST THIS EVENING... This Hazardous Weather Outlook is for north central Ohio and northeast Ohio. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. High Wind Warning. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. OHZ029-037-160945- Richland-Morrow- 431 AM EST Sun Nov 15 2020 ...WIND ADVISORY IN EFFECT FROM 10 AM TO 11 AM EST THIS MORNING... ...HIGH WIND WARNING IN EFFECT FROM 11 AM THIS MORNING TO 7 PM EST THIS EVENING... This Hazardous Weather Outlook is for north central Ohio. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. High Wind Warning. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. PAZ001-002-160945- Northern Erie-Southern Erie- 431 AM EST Sun Nov 15 2020 ...WIND ADVISORY IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... ...HIGH WIND WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 11 PM EST THIS EVENING... This Hazardous Weather Outlook is for northwest Pennsylvania. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. High Wind Warning. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Nov 15, 10:28 AM EST, 20 minutes before
Special Weather Statement
National Weather Service Cleveland OH
1028 AM EST Sun Nov 15 2020
OHZ003-006-017-151630-
Wood-Hancock-Lucas-
1028 AM EST Sun Nov 15 2020
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WOOD...HANCOCK AND
LUCAS COUNTIES...
At 1027 AM EST, radar indicated strong thunderstorms were located
along a line extending from near Defiance to near Celina. Movement
was northeast at 50 mph.
Wind gusts up to 50 mph and half inch hail are possible with these
storms.
Locations impacted include...
Toledo, Findlay, Bowling Green, Fostoria, Bluffton, Swanton,
Perrysburg, Oregon, Sylvania, Rossford, Waterville, Northwood,
Whitehouse, North Baltimore, Holland, McComb, Weston, Arlington,
Arcadia and Rawson.
If outdoors, consider seeking shelter inside a building.
LAT...LON 4172 8388 4173 8346 4173 8345 4172 8347
4170 8346 4169 8343 4170 8333 4163 8320
4162 8342 4100 8342 4099 8346 4091 8348
4090 8351 4082 8352 4082 8388
TIME...MOT...LOC 1527Z 246DEG 43KT 4130 8426 4059 8466
KahnThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 15, 3:31 AM EST | High Wind Warning | CLE | Ashtabula, Crawford, Cuyahoga, Erie, Geauga, Hancock and 12 more | 19 hr |
| Nov 15, 3:41 AM EST | Storm Warning | CLE | 17 hr | |
| Nov 15, 10:28 AM EST | Special Weather Statement | CLE | Hancock, Lucas, Wood | 62 min |
| Nov 15, 11:17 AM EST | Severe Thunderstorm Warning | CLE | Hancock, Marion, Wyandot | 28 min |
| Nov 15, 11:21 AM EST | Special Marine Warning | CLE | 60 min | |
| Nov 15, 11:38 AM EST | Severe Thunderstorm Warning | CLE | Crawford, Erie, Huron, Marion, Morrow, Ottawa and 4 more | 67 min |
| Nov 15, 12:06 PM EST | Special Marine Warning | CLE | 114 min | |
| Nov 15, 12:19 PM EST | Severe Thunderstorm Warning | CLE | Ashland, Cuyahoga, Holmes, Huron, Knox, Lorain and 3 more | 54 min |
| Nov 15, 12:51 PM EST | Severe Thunderstorm Warning | CLE | Cuyahoga, Geauga, Holmes, Lake, Portage, Stark and 2 more | 69 min |
| Nov 15, 1:04 PM EST | Special Marine Warning | CLE | 86 min | |
| Nov 15, 1:32 PM EST | Severe Thunderstorm Warning | CLE | Ashtabula, Mahoning, Trumbull | 88 min |
| Nov 15, 1:46 PM EST | Tornado Warning | CLE | Ashtabula | 15 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.